MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / E; ACETABULAR PE HC LINER

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / E; ACETABULAR PE HC LINER
Model Number 01.26.3644HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/31/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 january 2022.Lot 2007567: (b)(4) items manufactured and released on 13-oct-2020.Expiration date: 2025-sep-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional implant involved: ball heads: cocr 01.25.030 cocr ball head 12/14 ø 36 size s -3.5 (k080885) lot.1901510.Batch review performed on 12 january 2022.Lot 1901510: (b)(4) items manufactured and released on 08-jul-2019.Expiration date: 2024-jun-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Clinical evaluation performed by medical affairs manager.Delayed infection in cemented tha, 1 year after first revision surgery.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.
 
Event or Problem Description
At 1 year after the primary surgery, the surgeon revised the liner and head due to infection.Double mobility implanted.The patient previously underwent revision surgery 3 days after the primary surgery due to periprosthetic fracture caused by a trauma.Only stem revised.

Brand Name
LINER: CC E CC LIGHT FLAT PE HC LINER Ø 36 / E
Common Device Name
ACETABULAR PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13383495
Report Number3005180920-2022-00050
Device Sequence Number11629356
Product Code LZO
UDI-Device Identifier07630030807671
UDI-Public07630030807671
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Model Number01.26.3644HCT
Device Catalogue Number01.26.3644HCT
Device Lot Number2007567
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2021
Initial Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight80 KG
Patient RaceWhite